# SDR ASAA2019100753935

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 23,633 hours, 7,645 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 00043208
- Condition: Faulted
- Location: Left
- Part time: 65,158 hours, 25,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE LEFT IRS FAILED COMPLETELY WITHOUT ANY WARNING ANNUNCIATIONS. GROUNDED - YES. AIR TURNBACK. DIVERSION TIME 62 MINUTES - COULD NOT DUPLICATE FAULT. ADIRS BITE REF B737-900 FIM 34-21 TASK 801, SHOWS NO CURRENT FAULTS. CDS BITE REF FIM 31-62 TASK 801. (R) DEU SHOWS: LEG 01, 31-65010 PITCH DISAGREE, 31-65020 ROLL DISAGREE. DFCS BITE REF FIM 22-11-00-810-801. LEG 01 SHOWS: NO ADIRU DATA 22-11040 (L) ADIRU. REF B737-900 AMM 34-21-01/401. REMOVED AND REPLACED (L) ADIRU. OPS TEST NORMAL. ALL REQUIRED TESTS PASSED.
